Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Posner's second theorem deduced from the first


Author: Martin Mathieu
Journal: Proc. Amer. Math. Soc. 114 (1992), 601-602
MSC: Primary 16W25; Secondary 16U80
DOI: https://doi.org/10.1090/S0002-9939-1992-1075948-3
MathSciNet review: 1075948
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Posner's second theorem is derived as a consequence of his first theorem.


References [Enhancements On Off] (What's this?)

  • [1] M. Ahmad, On a theorem ofPosner, Proc. Amer. Math. Soc. 66 (1977), 13-16. MR 0447348 (56:5661)
  • [2] R. Awtar, On a theorem ofPosner, Proc. Cambridge Phil. Soc. 73 (1973), 25-27. MR 0318236 (47:6783)
  • [3] H. E. Bell and W. S. Martindale, Centralizing mappings of semiprime rings, Canad. Math. Bull. 30 (1987), 92-101. MR 879877 (88h:16044)
  • [4] C. Lanski, Differential identities, Lie ideals, and Posner's theorems, Pacific J. Math. 134 (1988), 275-297. MR 961236 (89j:16051)
  • [5] E. C. Posner, Derivations in prime rings, Proc. Amer. Math. Soc. 8 (1957), 1093-1100. MR 0095863 (20:2361)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16W25, 16U80

Retrieve articles in all journals with MSC: 16W25, 16U80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1075948-3
Keywords: Prime ring, centralizing derivation
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society